# SDR USAA2009121893372

- Difficulty date: November 15, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Component: Spoiler, Boeing
- Component part number: 6546451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - DELAMINATION ON LOWER SURFACE OF NR 1 SPOILER BETWEEN WS395 TO WS 447.47.  REPAIRED NR 1 SPOILER IAW B737 SRM 51-70-10 REPAIR 4.
